# SDR AUS20030701

- Difficulty date: July 5, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 767383
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE DRIVEN HYDRAULIC PUMP CASE DRAIN LINE LEAKING. LOSS OF HYDRAULIC FLUID.
